Keyword : Perron-Frobenius operator


Statistical Properties of Real-Valued Sequences Generated by Chebyshev Maps
Hiroshi FUJISAKI 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 2002/09/01
Vol. E85-A  No. 9 ; pp. 2003-2008
Type of Manuscript:  Special Section PAPER (Special Section on Nonlinear Theory and Its Applications)
Category: 
Keyword: 
Chebyshev mapsmixing propertyPerron-Frobenius operatorresonance
 Summary | Full Text:PDF(192.6KB)